Abstract

Abstract:

Let $k$ be a finite field of characteristic $p>0$. We construct a theory of weights for overholonomic complexes of arithmetic ${\cal D}$-modules with Frobenius structure on varieties over $k$. The notion of weight behave like Deligne's one in the $\ell$-adic framework: first, the six operations preserve weights, and secondly, the intermediate extension of an immersion preserves pure complexes and weights.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 879-975
Launched on MUSE
2018-07-07
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.